MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 QD PROBE TIP W/IRRIGATION HOLES; ND HYDRO-DISSECTION SYSTEM AND ACCESSORIES

DAVOL INC., SUB. C.R. BARD, INC. -1213643 QD PROBE TIP W/IRRIGATION HOLES; ND HYDRO-DISSECTION SYSTEM AND ACCESSORIES
Catalog Number 5539700
Medical Device Problem Codes Fluid/Blood Leak (1250); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during the case the nd probe tip did not fit onto the disposable piece and falls off.Hospital contact subsequently inspected the device and was able to attach the probe securely.The customer did not return the device for evaluation and retained the probe.The probe is reusable and will wear over time and can impact the ability of the device to secure.The instructions-for-use supplied with the device states: ensure that the probe tip is fully seated.Always inspect probe tips for damage.Do not use if damage is evident.Note, the date of event is considered to be a best estimate as (b)(6) 2021 based on the information provided.
 
Event or Problem Description
Customer reported that the reusable 10 mm irrigation qd probe tip did not fit onto the nd irrigation tubing set.It was reported that it falls off during the case.Contact reported that no patient harm has resulted, but that it also happened several weeks ago with a different 10mm tip.Alleged they did not hear or feel the indicative clicks that usually confirm the product is secure.The contact was unable to provide case specific details to know if the problem resulted in a possible detachment in use on the patient or if a fluid leak presented with this event.
 
Additional Manufacturer Narrative
As reported, during the case the nd probe tip did not fit onto the disposable piece and falls off.Hospital contact subsequently inspected the device and was able to attach the probe securely.The customer did not return the device for evaluation and retained the probe.The probe is reusable and will wear over time and can impact the ability of the device to secure.The instructions-for-use supplied with the device states: ensure that the probe tip is fully seated.Always inspect probe tips for damage.Do not use if damage is evident.Addendum: h11: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to report the product lot number.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Note, the date of event is considered to be a best estimate as 30-sep-2021 based on the information provided.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description

Brand Name
QD PROBE TIP W/IRRIGATION HOLES
Common Device Name
ND HYDRO-DISSECTION SYSTEM AND ACCESSORIES
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
ATC TECHNOLOGIES -1225798
30-b upton drive
wilmington MA 01887
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key12705610
Report Number1213643-2021-20380
Device Sequence Number1467265
Product Code GCJ
UDI-Device Identifier00801741077081
UDI-Public(01)00801741077081
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K951086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5539700
Device Lot NumberDAFHAT01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer11/19/2021
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown